Cindycor

Discussion in 'Lyme Disease Archives' started by kellyann, Jun 22, 2006.

  1. kellyann

    kellyann New Member

    Does Mepron make drinks taste awful to you? Have you ran any fevers from taking it? I pray you feel better than I do right now!



    Kellyann
  2. pumpkinpatch

    pumpkinpatch New Member

    No I don't have fevers just lots of PAIN and weak legs, knees etc. I've noticed the last few months my body temperature has increased. I was constantly around 95 and now I'm hitting 98!! I think that's a good sign as the critters like cold low temperatures.

    I feel a bit better tonight. This is what I tried. 1 muscle relaxant, magnesium (4), 6 Ginger Root Tabs spread out 2 x3 times today. Plus I've been dousing myself with Biofreeze, and other cremes.

    I think that Mepon (liquid gold) has a surprise attack kick to it. Just the last few days the pain escalated. I've been on the mepron and zith for 2 weeks tomorrow. The Mepron looks like latex!!

    I just read your post about treating viruses with famvir. Maybe you are attacking too many thing right now since you just started the mepron and zith. Might have to cut back.


    [This Message was Edited on 06/22/2006]
  3. kellyann

    kellyann New Member

    I begged the doctor to let me have the Mepron as I want only to get well. I'd walk over hot coals, whatever it took at this point. I will lay off the famiv a bit for now, at least until I adjust to the Mepron.
    You are a pretty smart cookie! I wouldn't have thought of that, I'm glad to have you in my corner, haha!

    You have been a big help to me, bless you Cindy!

    Kellyann
  4. minimonkey

    minimonkey New Member

    One of the key elements, as I understand it, is detoxing throughout the herxing process. When the bugs die, they release neurotoxins into the body, and the body responds as well with cytokines, which cause inflammation, too.

    Cindycor is right -- there is wisdom to taking this somewhat slowly. With lyme, we're in it for the long haul -- so it makes sense not to overload the body with too much all at once. My LLNP says that the ultimate goal, here, is not just to knock down the germ-load, but also to strengthen the immune system to the point that it can keep the diseases in check. Stressing the body too much can actually work against you in the long run, not to mention making you feel horrendous.
  5. minimonkey

    minimonkey New Member

    Mepron (or maybe Ketek?) has altered my taste sensations quite a bit. Certain things taste weird, mostly bitter or foul. Strong tastes (especially fish for some reason) taste really awful to me now. I used to love fish -- alas.
  6. pumpkinpatch

    pumpkinpatch New Member

    I agree, it isn't a marathon. I've been on some form of abx since last summer. Trust me I'm better, now if I could just conquer this stiff and soreness. I'm going to continue with my supplements and vitamins and muxcle relaxant and lots of water. I have also been drinking teas, ginger is good.

    I'm so happy that the tip of slowing down meds might help you. You and Mini made my day!! I'm not usually the brain-storming kind!!

    Are you still the same today?

    Cindy
  7. kellyann

    kellyann New Member

    I am still feeling pretty rough. I think I'll try and get to bed early, although I've been in bed most of the day. Maybe tomorrow will be a better day.


    Kellyann